Translator Disclaimer
July/August 2015 Linear perturbations for the critical Hénon problem
Francesca Gladiali, Massimo Grossi
Differential Integral Equations 28(7/8): 733-752 (July/August 2015).

Abstract

In this paper, we study the problem \begin{equation} \left\{\begin{array}{ll} -\Delta u=|x|^\alpha u^{p_\alpha}+{\epsilon}|x|^{{\beta}}u & \hbox{ in }\Omega\\ u>0 & \hbox{ in }\Omega\\ u=0 & \hbox{ on }{\partial}\Omega, \end{array}\right. \end{equation} where $p_\alpha=\frac{N+2+2\alpha}{N-2}$, $\Omega$ is a smooth bounded domain of ${\mathbb R}^N$ with $0\in\Omega$ and $N\ge4$. We show that, for $\alpha\ge0$ and $0\le{\beta}\le N-4$, there exists one solution concentrating at $x=0$ as ${\epsilon}\rightarrow0$. Moreover, we prove that, if $\Omega$ is a ball, there exist no radial solution if $\alpha={\beta}>N-4$.

Citation

Download Citation

Francesca Gladiali. Massimo Grossi. "Linear perturbations for the critical Hénon problem." Differential Integral Equations 28 (7/8) 733 - 752, July/August 2015.

Information

Published: July/August 2015
First available in Project Euclid: 11 May 2015

zbMATH: 1363.35141
MathSciNet: MR3345331

Subjects:
Primary: 35J15

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 7/8 • July/August 2015
Back to Top